# SDR 03FDEA01052

- Difficulty date: July 2, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Location: Te Flap Hinge
- Component: Hinge
- Component part number: ARC199113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP AFT HINGE OUTBOARD PIVOT LUG BUSHING FOUND LOOSE.  LEFT WING OUTBOARD FLAP AFT HINGE OUTBOARD PIVOT LUG BUSHING   REPLACED IAW FEDEX EA 1-5750-69353 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LT AND RT OUTBOARD FLAP/OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
